Translator Disclaimer
15 March 2020 Errata to “Discriminants in the Grothendieck ring”
Ravi Vakil, Melanie Matchett Wood
Duke Math. J. 169(4): 799-800 (15 March 2020). DOI: 10.1215/00127094-2020-0001

Abstract

We correct a definition in “Discriminants in the Grothendieck ring,” Duke Math. J. 164 (2015), no. 6, 1139–1185.

Citation

Download Citation

Ravi Vakil. Melanie Matchett Wood. "Errata to “Discriminants in the Grothendieck ring”." Duke Math. J. 169 (4) 799 - 800, 15 March 2020. https://doi.org/10.1215/00127094-2020-0001

Information

Received: 12 September 2019; Revised: 13 December 2019; Published: 15 March 2020
First available in Project Euclid: 7 February 2020

zbMATH: 07198466
MathSciNet: MR4072638
Digital Object Identifier: 10.1215/00127094-2020-0001

Subjects:
Primary: 14D06

Rights: Copyright © 2020 Duke University Press

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.169 • No. 4 • 15 March 2020
Back to Top